Hall algebras of two equivalent extriangulated categories
Czechoslovak Mathematical Journal, Tome 74 (2024) no. 1, pp. 95-113
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
For any positive integer $n$, let $A_n$ be a linearly oriented quiver of type $A$ with $n$ vertices. It is well-known that the quotient of an exact category by projective-injectives is an extriangulated category. We show that there exists an extriangulated equivalence between the extriangulated categories $\mathcal {M}_{n+1}$ and $\mathcal {F}_n$, where $\mathcal {M}_{n+1}$ and $\mathcal {F}_n$ are the two extriangulated categories corresponding to the representation category of $A_{n+1}$ and the morphism category of projective representations of $A_n$, respectively. As a by-product, the Hall algebras of $\mathcal {M}_{n+1}$ and $\mathcal {F}_n$ are isomorphic. As an application, we use the Hall algebra of $\mathcal {M}_{2n+1}$ to relate with the quantum cluster algebras of type $A_{2n}$.
For any positive integer $n$, let $A_n$ be a linearly oriented quiver of type $A$ with $n$ vertices. It is well-known that the quotient of an exact category by projective-injectives is an extriangulated category. We show that there exists an extriangulated equivalence between the extriangulated categories $\mathcal {M}_{n+1}$ and $\mathcal {F}_n$, where $\mathcal {M}_{n+1}$ and $\mathcal {F}_n$ are the two extriangulated categories corresponding to the representation category of $A_{n+1}$ and the morphism category of projective representations of $A_n$, respectively. As a by-product, the Hall algebras of $\mathcal {M}_{n+1}$ and $\mathcal {F}_n$ are isomorphic. As an application, we use the Hall algebra of $\mathcal {M}_{2n+1}$ to relate with the quantum cluster algebras of type $A_{2n}$.
DOI :
10.21136/CMJ.2023.0344-22
Classification :
17B37, 18E05, 18E10
Keywords: extriangulated category; extriangulated equivalence; Hall algebra; quantum cluster algebra
Keywords: extriangulated category; extriangulated equivalence; Hall algebra; quantum cluster algebra
@article{10_21136_CMJ_2023_0344_22,
author = {Ruan, Shiquan and Wang, Li and Zhang, Haicheng},
title = {Hall algebras of two equivalent extriangulated categories},
journal = {Czechoslovak Mathematical Journal},
pages = {95--113},
year = {2024},
volume = {74},
number = {1},
doi = {10.21136/CMJ.2023.0344-22},
mrnumber = {4717824},
zbl = {07893369},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.21136/CMJ.2023.0344-22/}
}
TY - JOUR AU - Ruan, Shiquan AU - Wang, Li AU - Zhang, Haicheng TI - Hall algebras of two equivalent extriangulated categories JO - Czechoslovak Mathematical Journal PY - 2024 SP - 95 EP - 113 VL - 74 IS - 1 UR - http://geodesic.mathdoc.fr/articles/10.21136/CMJ.2023.0344-22/ DO - 10.21136/CMJ.2023.0344-22 LA - en ID - 10_21136_CMJ_2023_0344_22 ER -
%0 Journal Article %A Ruan, Shiquan %A Wang, Li %A Zhang, Haicheng %T Hall algebras of two equivalent extriangulated categories %J Czechoslovak Mathematical Journal %D 2024 %P 95-113 %V 74 %N 1 %U http://geodesic.mathdoc.fr/articles/10.21136/CMJ.2023.0344-22/ %R 10.21136/CMJ.2023.0344-22 %G en %F 10_21136_CMJ_2023_0344_22
Ruan, Shiquan; Wang, Li; Zhang, Haicheng. Hall algebras of two equivalent extriangulated categories. Czechoslovak Mathematical Journal, Tome 74 (2024) no. 1, pp. 95-113. doi: 10.21136/CMJ.2023.0344-22
Cité par Sources :